MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX FULL,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX FULL,13M; DENTAL IMPLANT
Model Number TMTB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor's office reported extreme pain that started 3 weeks after placement.Implant removed.Patient to return for additional appointment.Symptoms as a result of the event: pain.Tooth location not reported.
 
Additional Manufacturer Narrative
One imp, tm 3.7mm mtx full,13m (tmtb13) was returned for investigation.Visual evaluation of the as returned product identified signs of usage and what appears to be bone tissue/debris attached to the implant external threads and inside the drive feature.No significant damage was identified.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Pre-existing condition and the tooth location were unknown due to limited information provided by the customer.However, the device was used for approximately 3 weeks.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 1227703.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op#230) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review by lot number (1227703) was performed for similar events and no other similar complaint was identified.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TM 3.7MM MTX FULL,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11517446
Report Number0002023141-2021-00671
Device Sequence Number11745443
Product Code DZE
UDI-Device Identifier00889024019010
UDI-Public(01)00889024019010(17)240521(10)1227703
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/21/2024
Device Model NumberTMTB13
Device Catalogue NumberTMTB13
Device Lot Number1227703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;